# SDR CALA2019110501924

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 109,472 hours, 16,865 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: D5798PD76
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD SYS PRESS -R INTERMITTENT  EICAS ALONG WITH FLICKERING BRAKE SOURCE LIGHT(INTERMITTENT. NEED POSITIVE FIX UNLOCK UNLOCKED DEBRIEFED CREW: PILOT REPORTED THAT THEY NOTICED THIS ISSUE AFTER THEY REACHED CRUISE ALTITUDE.  PILOT SAW THE BRAKE SOURCE LIGHT FLICKERING ON AND OFF, THEN HEARD A TICKING SOUND ABOVE HER HEAD. SHE NOTICED THE RIGHT SYSTEM DEPMAND PUMP PRESSURE LIGHT AND THE SYSTEM PRESSURE LIGHT FLICKERING ON AND OFF.  AS THE PILOT. R WOULD APEAR AND DISAPEAR ALONG WITH THE AUDIBLE CHIME TO WARN THE SYS PRESSURE LIGHT FLICKERED THE EICAS MESSAGE HYD SYS PRESS THE PILOT DID NOT TURN OFF THE RIGHT SYSTEM AS HYDRAULIC PRESSURE INDICATIONS REMAINED NORMAL AND STEADY EVEN AS THE AND THE SYSTEM PRESSURE LIGHT CAME ON, EVEN WITH THE R ENGINE INDICATIONS WERE GOING ON AND OFF.  PILOT CYCLED THE EDP TO OFF, PUMP SUPPLYING PRESSURE.  WHEN RETURNING TO ORD, PILOT SAYS THE THE SAME PROBLEM. PROBLEM WENT AWAY.  THIS ISSUE HAS HISTORY WITH AIR RETURNS FOR REMOVED CONNECTORS D5798P & D76 TO ELEC HYD PUMP RT CONTROL,CHEC KED FOR SHORT & OPEN AT WIRES W572-026,021,W442-002,001 AND W400 -002,001 CHECK OK. OLD PRESS SWITCH CHECKED OK, CONN D76 PIN #2 SHORTED TO BACKSHELL,PINS 3&2 ALSO BREAKING DOWN.REF WDM29-11-22 . LOCKED FOR REPAIR CONFIRMATION UNLOCKED TO CLEAR D5798P. REPLACED CONNECTOR D76 REF WDM 29-11-22 SECURED CONNECTORS D76 & DURING ENG RUN HYD SYS PRESS LIGHT AND BRAKE SOURCE LIGHT DID NOT ILLUMINATE.
